Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Rashes, back and hip pain, difficulty urinating, bleeding. Due to aspirin usage?

I ve been peeing pinkish/red for 2 days now. I have slight back pain and some also in my hip. When I urinate I feel like I can t push it out like normal. I m 36 years old. I took 2 A2 aspirins on Tuesday Nov 6 and then drank liquor shortly afterward and through the evening(not a common practice) and the bleeding started the following morning. Could there be a correlation between the aspirin and my bleeding?
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear Concerned.,
Thanks for writing to us.
The history of peeing pinkish red for 02 days with back pain and hip pain is suggestive of a serious painful condition of passing blood in urine called "Painful Haematuria"for which there are many reasons.You have added more aggravating agents by drinking alcohol and also taking T.Aspirin (?in the hope of pain reduction) which have added to aggravate the already suffering systems.
Immediately urinalysis and Ultrasound abdomen and Pelvis has to be undertaken and consult a locally available Urologist/Urological Surgeon.
Painful Haematuria is Surgical Emergency which requres immediate admission and treatment.The differential diagnosis can range from Renal Tuberculosis to Renal Carcinoma.
Kindly get investigated and treated at the earliest.
Wish you a speedy recovery.
All the very best,
Dr Lt Cdr ASN Bhushan.
Answered: Tue, 13 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor